Home > Research > Publications & Outputs > Two-dimensional risk neutral valuation relation...
View graph of relations

Two-dimensional risk neutral valuation relationships for the pricing of options

Research output: Contribution to journalJournal article

Published

Standard

Two-dimensional risk neutral valuation relationships for the pricing of options. / Huang, J; Franke, G; Stapleton, R C.

In: Review of Derivatives Research, Vol. 9, 2007, p. 213-237.

Research output: Contribution to journalJournal article

Harvard

Huang, J, Franke, G & Stapleton, RC 2007, 'Two-dimensional risk neutral valuation relationships for the pricing of options', Review of Derivatives Research, vol. 9, pp. 213-237.

APA

Huang, J., Franke, G., & Stapleton, R. C. (2007). Two-dimensional risk neutral valuation relationships for the pricing of options. Review of Derivatives Research, 9, 213-237.

Vancouver

Huang J, Franke G, Stapleton RC. Two-dimensional risk neutral valuation relationships for the pricing of options. Review of Derivatives Research. 2007;9:213-237.

Author

Huang, J ; Franke, G ; Stapleton, R C. / Two-dimensional risk neutral valuation relationships for the pricing of options. In: Review of Derivatives Research. 2007 ; Vol. 9. pp. 213-237.

Bibtex

@article{dc7643b64a10455cbb6c0d4e25e6c663,
title = "Two-dimensional risk neutral valuation relationships for the pricing of options",
author = "J Huang and G Franke and Stapleton, {R C}",
year = "2007",
language = "English",
volume = "9",
pages = "213--237",
journal = "Review of Derivatives Research",
issn = "1380-6645",
publisher = "Springer New York",

}

RIS

TY - JOUR

T1 - Two-dimensional risk neutral valuation relationships for the pricing of options

AU - Huang, J

AU - Franke, G

AU - Stapleton, R C

PY - 2007

Y1 - 2007

M3 - Journal article

VL - 9

SP - 213

EP - 237

JO - Review of Derivatives Research

JF - Review of Derivatives Research

SN - 1380-6645

ER -